# SDR AALA202305127687

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 59,138 hours, 35,729 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
